MAUDE Adverse Event Report: BECTON DICKINSON NEXIVA MAXZERO; INTRAVASCULAR CATHETER

BECTON DICKINSON NEXIVA MAXZERO; INTRAVASCULAR CATHETER
Catalog Number 383551
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported by the customer that noticed it was wet - during her assessment she determined it was not leaking from the site - but rather from where the tubing connects to the yellow end piece that connects to maxzero.Verbatim: rcc received a complaint via email.Email(s) attached.A nurse at our lhap location shared with me her concerns regarding this device that occurred last night.She was assessing her child's iv and noticed it was wet - during her assessment she determined it was not leaking from the site - but rather from where the tubing connects to the yellow end piece that connects to maxzero.She forgot to keep the iv catheter for me.".
 
Additional Manufacturer Narrative
Our quality engineer inspected the photo submitted for evaluation.The reported issue of leakage was confirmed upon inspection of the photo.However, bd cannot confirm the cause of the failure to our manufacturing process since no physical sample was returned.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.

Brand Name
NEXIVA MAXZERO
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24497063
Report Number2243072-2026-00139
Device Sequence Number18795829
Product Code FOZ
UDI-Device Identifier00382903835515
UDI-Public(01)00382903835515(11)250413(17)280331(10)5099909
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383551
Device Lot Number5099909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown